I am now on herceptin, every three weeks by injection, and of course, compared to chemo and radiation it is a doddle .. but I agree, it does tire you out, and I am also experiencing quite worrying dizziness and tiredness, enough to make me go for a blood pressure checkup today. I am very aware of my poor old body having been under a serious lot of battering from treatment, and feel that, ap present, I am recovering from the cumulative effects of treatment plus the impact of herceptin - and that's a lot, when you think about it. Good luck to anyone in a similar situation, onwards and upwards! (or sideways, maybe!)
Welcome to the forum. In reponse to your question, if you click on this link it will take you direct to the section for targeted therapies and you will see lots of threads on there to do with herceptin, just click on one of them and post as you have on here.
First of all, welcome to the forum & sorry to hear how you’re feeling at the mo.
There are certainly many ladies here who are on herceptin, as this board is for hormone therapy, it might be an idea to post on ‘targeted therapies’ as well.
is anyone on long term herceptin , i have this every three weeks do to breast cancer reacurring about 4 years ago , lately i have felt completly wiped out after i have had this and have to rest until the next day , i feel my body has aged such alot now im 61 years young but feel 90 some days has anyone else had these effects i would welcome any feedback please .